Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 155, NWS San Angelo, TX

August 12, 20124 counties in Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Aug 12, 2012, 10:05 PM CDT for 4 counties in Texas. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2012, 10:05 PM CDT (03:05 UTC)
Expired
Aug 12, 2012, 10:45 PM CDT
In force
40 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Coleman County, TX, Concho County, TX, Runnels County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 54 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 10:23 PM CDTTSTM WND GST 60Miles, TXPUBLIC REPORTED 60 MPH IN MILES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2012-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2012-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4351 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

873 
WUUS54 KSJT 130305
SVRSJT
TXC083-095-399-451-130345-
/O.NEW.KSJT.SV.W.0155.120813T0305Z-120813T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1005 PM CDT SUN AUG 12 2012

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN RUNNELS COUNTY IN WEST CENTRAL TEXAS...
  EAST CENTRAL TOM GREEN COUNTY IN WEST CENTRAL TEXAS...
  WEST CENTRAL COLEMAN COUNTY IN WEST CENTRAL TEXAS...
  NORTHWESTERN CONCHO COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1045 PM CDT

* AT 1000 PM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING
  FROM 2 MILES WEST OF BENOIT TO 3 MILES SOUTHEAST OF MILES TO 4
  MILES WEST OF VERIBEST...OR ALONG A LINE EXTENDING FROM 6 MILES
  NORTHEAST OF BALLINGER TO 13 MILES WEST OF PAINT ROCK TO 8 MILES
  NORTHEAST OF SAN ANGELO...MOVING SOUTHEAST AT 20 MPH.

  STORM HAZARDS INCLUDE...
  DIME SIZE HAIL.
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  A FEW VEHICLE DENTS...
  MINOR ROOF AND PLASTIC SIGN DAMAGE...
  SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
  UNSECURED LIGHT OBJECTS BLOWN AROUND...
  SCATTERED POWER OUTAGES POSSIBLE...
  POTENTIALLY DEADLY LIGHTNING.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  VERIBEST AND LOWAKE BY 1010 PM CDT...
  WALL AND THE INTERSECTION OF RANCH ROAD 380 AND RANCH ROAD 381 BY
  1020 PM CDT...
  US-83 NEAR THE CONCHO-RUNNELS COUNTY LINE AND MERETA BY 1025 PM
  CDT...
  THE INTERSECTION OF US-83 AND RANCH ROAD 1929 BY 1030 PM CDT...
  PAINT ROCK BY 1035 PM CDT...
  VANCOURT AND EOLA BY 1040 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3165 9958 3139 9990 3128 10019 3151 10048
      3162 10020 3188 9985
TIME...MOT...LOC 0305Z 311DEG 17KT 3176 9985 3156 10012
          3148 10031

$$
1 follow-up statement
065 
WWUS54 KSJT 130327
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1027 PM CDT SUN AUG 12 2012

TXC083-095-399-451-130345-
/O.CON.KSJT.SV.W.0155.000000T0000Z-120813T0345Z/
RUNNELS TX-TOM GREEN TX-COLEMAN TX-CONCHO TX-
1027 PM CDT SUN AUG 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHWESTERN CONCHO...WEST CENTRAL COLEMAN...EAST CENTRAL TOM
GREEN AND SOUTHERN RUNNELS COUNTIES...

AT 1023 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 11 MILES EAST OF BALLINGER TO 7 MILES WEST OF PAINT 
ROCK TO 13 MILES EAST OF SAN ANGELO...MOVING SOUTHEAST AT 20 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...

SEVERE THUNDERSTORMS WILL BE NEAR...
  PAINT ROCK BY 1035 PM CDT...
  VANCOURT AND EOLA BY 1040 PM CDT...
  VICK AND IVIE RESERVOIR NEAR CONCHO PARK MARINA BY 1045 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3165 9958 3139 9990 3128 10019 3151 10048
      3162 10020 3188 9985
TIME...MOT...LOC 0327Z 311DEG 17KT 3169 9976 3149 10003
          3141 10022

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 9:24 PM CDT, 41 minutes earlier.

Area forecast discussion, Aug 12, 9:24 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
924 PM CDT SUN AUG 12 2012

.UPDATE...
QUICK UPDATE TO RAINFALL CHANCES OVER THE CWA.

&&

.DISCUSSION...
LATEST GUIDANCE SUGGESTS THAT ONGOING CONVECTIVE ACTIVITY NOW OVER
THE NORTHERN CONCHO VALLEY AND THE NORTHERN HEARTLAND WILL HOLD
TOGETHER AS IT MOVES SOUTH THROUGH THE NIGHT. HAVE INCREASED POPS
PER LATEST RADAR COVERAGE AND ANTICIPATED MOVEMENT OF ACTIVITY
SOUTH.

&&

.PREV DISCUSSION... /ISSUED 836 PM CDT SUN AUG 12 2012/

UPDATE...
UPDATED TO REMOVE SOME COUNTIES FROM THE WATCH AND EXPAND
THUNDERSTORM COVERAGE TOT HE SOUTH.

DISCUSSION...
UPDATED THE ZONES TO REMOVE NORTHERN AND CENTRAL COUNTIES OF THE
BIG COUNTRY FROM SEVERE THUNDERSTORM WATCH AS ACTIVITY CONTINUES
TO MOVE SOUTH. HAVE EXPANDED THE CHANCE OF THUNDERSTORMS FOR THIS
EVENING TO INCLUDE ALL OF THE CONCHO VALLEY AND THE HEARTLAND AS
THE AREA OF THUNDERSTORMS CONTINUES TO MOVE SOUTH.

PREV DISCUSSION... /ISSUED 616 PM CDT SUN AUG 12 2012/

AVIATION...
/00Z UPDATE/

ISOLATED THUNDERSTORMS WILL CONTINUE MAINLY OVER THE BIG COUNTRY
AND CONCHO VALLEY THIS EVENING. OTHERWISE...EXPECT NIL WEATHER AT
THE SOUTHERN TERMINALS THIS EVENING. SOUTHEAST TO SOUTH SURFACE
WINDS WILL CONTINUE AROUND 10 KNOTS OR LESS. FOR
TOMORROW...THUNDERSTORMS WILL BE POSSIBLE SOUTH OF INTERSTATE 20.
HAVE INCLUDED A MENTION OF THUNDERSTORMS TOMORROW AFTERNOON FOR
ALL TERMINALS EXCEPT KABI.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 77 101  73 100  75 /  20  10  10   5  10
SAN ANGELO 	 74 102  72 102  76 /  30  20  20   5   5
JUNCTION 	 74 103  74 101  74 /  20  20  20   5   5

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

15/99
Hazardous weather outlook, Aug 12, 2:39 PM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
239 PM CDT SUN AUG 12 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-131945-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
239 PM CDT SUN AUG 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...MAINLY NORTHEAST
OF A LINE FROM ROBERT LEE TO SAN SABA. THE MAIN THREATS ARE
DAMAGING WINDS AND DEADLY LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY
AFTERNOON AND EVENING...THUNDERSTORMS ARE POSSIBLE SOUTH OF
INTERSTATE 20. THE MAIN THREATS WILL BE DAMAGING WINDS AND DEADLY
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HUBER

In the hours before

Special weather statement, Aug 12, 8:02 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
802 PM CDT SUN AUG 12 2012

TXZ054-064-065-130200-
NOLAN TX-STERLING TX-COKE TX-
802 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT FOR
NOLAN...STERLING AND COKE COUNTIES...

AT 758 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 7
MILES SOUTH OF SWEETWATER TO 8 MILES NORTHWEST OF STERLING CITY...
MOVING SOUTHEAST AT 10 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  MARYNEAL BY 830 PM CDT
  THE INTERSECTION OF HIGHWAY 70 AND RANCH ROAD 53 AND SILVER BY 835
  PM CDT
  STERLING CITY BY 845 PM CDT
  NOLAN...SANCO...THE INTERSECTION OF HIGHWAY 158 AND RANCH ROAD 2059
  AND BROOME BY 900 PM CDT

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3225 10015 3216 10015 3170 10084 3171 10086
      3168 10087 3165 10091 3191 10124 3210 10097
      3209 10067 3230 10067 3249 10040
TIME...MOT...LOC 0102Z 310DEG 8KT 3236 10039 3190 10107
Special weather statement, Aug 12, 8:43 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
843 PM CDT SUN AUG 12 2012

TXZ066-139-140-130230-
RUNNELS TX-COLEMAN TX-BROWN TX-
843 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT FOR
RUNNELS...COLEMAN AND BROWN COUNTIES...

AT 842 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 6
MILES NORTHWEST OF BLANKET TO 2 MILES NORTHWEST OF LAKE BROWNWOOD
NEAR THRIFTY TO 4 MILES SOUTHWEST OF NOVICE...OR ALONG A LINE
EXTENDING FROM 13 MILES NORTHEAST OF EARLY TO 13 MILES NORTHWEST OF
BROWNWOOD TO 16 MILES EAST OF WINTERS...MOVING SOUTHEAST AT 15 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  LAKE BROWNWOOD NEAR THRIFTY BY 850 PM CDT
  OWENS AND LAKE BROWNWOOD BY 855 PM CDT
  THRIFTY BY 900 PM CDT
  GLEN COVE AND BLANKET BY 910 PM CDT
  COLEMAN BY 920 PM CDT
  HORDS CREEK RESERVOIR AND EARLY BY 925 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3169 9868 3169 9875 3165 9877 3162 9891
      3165 9962 3204 9985 3195 9920 3199 9885
      3174 9868 3170 9867
TIME...MOT...LOC 0144Z 322DEG 13KT 3190 9883 3185 9912
          3195 9968
Special weather statement, Aug 12, 9:30 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
930 PM CDT SUN AUG 12 2012

TXZ066-127-128-139-130315-
RUNNELS TX-TAYLOR TX-COLEMAN TX-CALLAHAN TX-
930 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT FOR
RUNNELS...TAYLOR...COLEMAN AND CALLAHAN COUNTIES...

AT 925 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 4
MILES EAST OF TUSCOLA TO 3 MILES SOUTH OF NORTON...OR ALONG A LINE
EXTENDING FROM 15 MILES SOUTH OF ABILENE TO 12 MILES NORTHWEST OF
BALLINGER...MOVING EAST AT 15 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  WINTERS BY 935 PM CDT
  LAWN BY 940 PM CDT
  BALLINGER LAKE AND WINTERS LITTLE ELM LAKE BY 950 PM CDT
  HATCHEL BY 955 PM CDT
  BALLINGER AND GOLDSBORO BY 1010 PM CDT
  CREWS AND OPLIN BY 1015 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3165 9989 3176 10023 3182 10023 3229 9978
      3216 9939
TIME...MOT...LOC 0230Z 283DEG 13KT 3222 9972 3183 10010
Special weather statement, Aug 12, 9:35 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
935 PM CDT SUN AUG 12 2012

TXZ066-073-139-140-154-155-130315-
MCCULLOCH TX-RUNNELS TX-SAN SABA TX-COLEMAN TX-BROWN TX-CONCHO TX-
935 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT FOR
MCCULLOCH...RUNNELS...SAN SABA...COLEMAN...BROWN AND CONCHO
COUNTIES...

AT 933 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 8
MILES NORTHEAST OF ZEPHYR TO 4 MILES SOUTH OF BANGS TO 11 MILES
NORTHWEST OF IVIE RESERVOIR NEAR CONCHO PARK MARINA...OR ALONG A LINE
EXTENDING FROM 12 MILES SOUTHWEST OF COMANCHE TO 9 MILES SOUTHWEST OF
BROWNWOOD TO 8 MILES SOUTHEAST OF BALLINGER...MOVING SOUTHEAST AT 10
MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  VOSS AND ZEPHYR BY 950 PM CDT
  MOZELLE BY 1000 PM CDT
  TRICKHAM AND SHIELDS BY 1005 PM CDT
  GOULDBUSK...IVIE RESERVOIR NEAR CONCHO PARK MARINA...BROOKESMITH
  AND THE INTERSECTION OF RANCH ROAD 1929 AND RANCH ROAD 2134 BY 1015
  PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3169 9868 3169 9875 3161 9877 3147 9898
      3146 9897 3147 9894 3144 9892 3145 9887
      3142 9884 3142 9872 3126 9964 3165 9991
      3172 9920 3182 9874 3171 9867
TIME...MOT...LOC 0235Z 320DEG 10KT 3174 9868 3165 9913
          3165 9985
Special weather statement, Aug 12, 9:49 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
949 PM CDT SUN AUG 12 2012

TXZ065-066-072-130330-
RUNNELS TX-TOM GREEN TX-COKE TX-
949 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT FOR
RUNNELS...TOM GREEN AND COKE COUNTIES...

AT 945 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 4
MILES EAST OF TENNYSON TO 9 MILES SOUTHWEST OF GRAPE CREEK...OR ALONG
A LINE EXTENDING FROM 16 MILES WEST OF BALLINGER TO 14 MILES WEST OF
SAN ANGELO...MOVING EAST AT 15 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  ORIENT BY 1000 PM CDT
  HARRIET...MILES...SAN ANGELO AND ROWENA BY 1030 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3150 10069 3152 10070 3153 10077 3178 10027
      3165 9989 3158 10004 3158 10011 3154 10011
      3138 10044
TIME...MOT...LOC 0249Z 288DEG 11KT 3176 10021 3151 10067
Local storm report, Aug 12, 9:56 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
956 PM CDT SUN AUG 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     TSTM WND DMG     WINTERS                 31.97N  99.93W
08/12/2012                   RUNNELS            TX   TRAINED SPOTTER

            TREE LIMBS DOWN IN AN ESTIMATED 60 MPH WIND.

&&

EVENT NUMBER SJT1200234

REIMER

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 7:13 PM CDTSpecial Weather StatementSJTCallahan32 min
Aug 12, 7:52 PM CDTSpecial Weather StatementSJTColeman23 min
Aug 12, 8:02 PM CDTSpecial Weather StatementSJTCoke, Nolan, Sterling58 min
Aug 12, 8:43 PM CDTSpecial Weather StatementSJTBrown, Coleman47 min
Aug 12, 8:55 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman35 min
Aug 12, 9:30 PM CDTSpecial Weather StatementSJTRunnels45 min
Aug 12, 9:35 PM CDTSpecial Weather StatementSJTBrown40 min
Aug 12, 9:49 PM CDTSpecial Weather StatementSJTTom Green41 min
Aug 12, 10:49 PM CDTSevere Thunderstorm WarningSJTConcho, Tom Green41 min
Aug 13, 12:27 AM CDTSpecial Weather StatementSJTKimble, Mason93 min
Aug 13, 1:05 AM CDTSpecial Weather StatementSJTJones55 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.